# SDR UPS04242777

- Difficulty date: July 8, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON SKIN AT BS 253 S9R, AFT OF NR 3 RT COCKPIT WINDOW CUTOUT.  HFEC CARRIED OUT ON THE ABOVE AREA IAW NDT MANUAL 51-00-00 PT 6 FIG 4.  FASTENERS REMOVED IAW SRM 51-30-02.  DAMAGED AREA REMOVED AND CUT LINE TRIMMED IAW SRM 53-30-3 FIG 29.  FABRICATED EXTERNAL DOUBLER AND FILLER PARTS IAW SRM 53-30-3 FIG 29.  INSTALLED REPAIR AND FASTENERS IAW SRM 51-30-02 AND 53-30-3 FIG 29.
